Reply To: Taking Prednisone
After my wife & I decided that my primary neurologist could have been better, we decided to make an appointment with the Top GBS/CIDP specialist in Northern California. We met with him last week. After he reviewed all of my EMG test results and performed some physical tests, he made this shocking announcement: He wasn’t sure that I even have CIDP! He told me to stop taking the Prednisone immediately (there shouldn’t be any side effects since I was only on the drug for 2 weeks). He felt that my EMG results may have been biased by the fact that I was getting IVIG for my primary immunodeficiency, and that may have clouded my results. We may yet discover that my latest attack may in fact be CIDP, a rare second attack of GBS or perhaps even something else TBD. Details to follow…
In the meantime, after stopping the Prednisone, I have noticed (possibly coincidentally) that I’ve developed some open sores in my shins. I have also noticed that the tingling in my hands has been coming and going. Has anyone else had similar symptoms, either while taking Prednisone or after stopping the drug?